# SDR COMA9860212

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Condition: Failed
- Location: Lt Windshield
- Part time: 10,413 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT INOPERABLE.  REPLACED HEAT CONTROLLER.
